# SDR 2000UALA00317

- Difficulty date: June 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 1,105 hours, 259 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Condition: Failed
- Location: Hf Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE SFO-OGG, NR 2 HF (HIGH FREQUENCY RADIO) FAILED.  FLIGHT CONTINUED TO OGG.  *S/D*  THE NR 2 HF TRANSCEIVER WAS REPLACED TWICE, ONCE ON JUNE 7TH IN OGG AND AGAIN THE SAME DAY IN SFO.  THE SYSTEM HAS OPERATED FOR 15 DAYS WITHOUT A SUBSEQUENT FAULT.  BOTH UNITS HAVE BEEN EXAMINED BY THE SHOP AND TESTED AS NO FAULT FOUND.  UNITS REMOVED ARE (P/N 822-0330-001) (S/N 126471 AND 367).  BOTH ARE HFS-900 TRANSCEIVERS.
